This item still needs to be validated !
Title: Best bounds for positive distributions with fixed moments/Discussion
Authors: Kaas, Robert
Goovaerts, Marc
Taylor, GC
Issue Date: 1986
Series Title: Insurance: Mathematics & Economics vol:5 issue:1 pages:87-95
Abstract: Under the assumption that for a distribution function F the first n moments are known, techniques used previously by Goovaerts and Kaas (1985) are refined to obtain bounds in case the required spectrum of F is one that is often realistic in insurance applications. It is demonstrated that the bounds derived are precise in that extremal distributions are given attaining these bounds. These extremal distributions are (limits of) distribution functions satisfying the moment and spectrum conditions. As an application, extreme values of some distributions are compared to the value of the appropriate NP2 approximation. Taylor limits his comment to relating a small bit of history intended to place the Kaas-Goovaerts study in its context and to suggest why the problem they consider -- the reduced moment problem -- is of interest
Description: Discussion
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Research Center Insurance, Leuven

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science